# SDR SWAA085148

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 67,043 hours, 60,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6549889
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FWD CARGO DOOR SKIN CRACKED AT HANDLE CUTOUT.  REPAIRED SKIN PER SRM.
